U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Does swelling cause weight gain

A 49-year-old member asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Yes, fluid retention: Can cause weight to increase but once the fluid is diuresed off - the weight should drop back down.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A member asked:
Dr. AARATHI Cholkeri-Singh
Gynecology 19 years experience
Maybe: Abdominal swelling can be normal up to 4-6 weeks after surgery due to the inflammation and healing from the inside where surgery was done as well as b... Read More
A 42-year-old member asked:
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: Steroids in general cause water retention and weight gain.
Dr. David Schleimer
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: After prolonged use, all cortico-steroids tend to elicit swelling (moon face for one), also tends to increase appetite and that may exacerbate weight ... Read More
A 42-year-old female asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Ventral Hernia?: A ventral hernia should not cause weight gain.
A 32-year-old member asked:
Dr. David Trettin
Orthopedic Surgery 33 years experience
Yes: Yes of course... If you stop exercising and take in more calories than you are expending( now that you have stopped aerobically exersising) than weigh... Read More
A 18-year-old female asked:
Dr. Frederica Lofquist
Specializes in Obstetrics and Gynecology
Maybe: In general birth control pills do not cause either weight loss or weight gain. However, a small number of women may experience weight changes when th... Read More
A 23-year-old female asked:
Dr. Robert Kwok
Pediatrics 33 years experience
Haven't heard of it: Haven't heard of biotin causing weight gain. Haven't heard of any of the common over-the-counter vitamins causing weight gain.
A 26-year-old female asked:
Dr. Claudine nandi Lee
A Verified Doctoranswered
A US doctor answeredLearn more
It can: It has this as a side-effect on its package insert. If this is a big problem you need to discuss this with the doctor who prescribed it for you? If he... Read More
A 38-year-old male asked:
Dr. William Newton
Pain Management 19 years experience
Very rare.: Not much more to say. All medications have side effects but weight gain is listed as very rare for codeine. If you experience weight gain with no ot... Read More
A 44-year-old member asked:
Dr. Anne Russo
General Practice 14 years experience
Studies show yes.: No person experience with appleton but studies prove for it to be effective in weight gain.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership